# SDR AALA202011099039

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 19,200 hours, 7,459 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 4473
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  ABORTED TAKEOFF AT 80 KTS DUE TO MULTIPLE PREDICTIVE WINDSHEAR ALERTS WITH NO STORM ACTIVITY PRESENT.  FULL REVERSERS USED, NO AUTOBRAKES.  REPLACED WEATHER RADAR TRANSCEIVER AS PRECAUTION, IAW AMM 34-43-41.  OPERATIONS CHECK GOOD.
